# SDR SWAA2016020148530

- Difficulty date: January 29, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 68,771 hours, 55,602 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654532731
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR WEB CRACKED AT INBD FASTENER HOLE COMMON TO AFT FITTING.  R & R WEB IAW EA.
